Alert archive / California / Wind Advisories in 2011
Wind Advisory 26, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Mar 23, 2011, 4:02 AM PDT for Santa Barbara County, California. It took effect at Mar 23, 2011, 8:00 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2011, 4:02 AM PDT (11:02 UTC)
- In effect from
- Mar 23, 2011, 8:00 AM PDT
- Expired
- Mar 23, 2011, 2:06 PM PDT
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
County Santa Barbara County, CA
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 11.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
316 WWUS76 KLOX 231102 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 402 AM PDT WED MAR 23 2011 ...BREEZY CONDITIONS SLATED FOR THE CENTRAL COAST TODAY... .WINDS AHEAD OF A COLD FRONT WILL INCREASE TO ADVISORY LEVELS THIS MORNING ACROSS THE CENTRAL COAST. THE WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON BEFORE QUICKLY DIMINISHING BY EVENING. WIND GUSTS TO 45 MPH ARE FORECAST FOR THE MOUNTAINS OF SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES AS WELL BUT THESE AREAS ARE UNDER A WINTER WEATHER ADVISORY...PLEASE SEE THE PRODUCT LAXWSWLOX FOR MORE DETAILS ON THE MOUNTAIN WINDS AND SNOW. CAZ034>036-231915- /O.NEW.KLOX.WI.Y.0026.110323T1500Z-110323T2300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- INCLUDING...SAN LUIS OBISPO...PISMO BEACH...MORRO BAY...CAMBRIA... SAN SIMEON...SANTA MARIA...LOMPOC...VANDENBERG...SANTA YNEZ... SOLVANG 402 AM PDT WED MAR 23 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PDT THIS AFTERNOON. * TIMING: WINDS WILL REACH ADVISORY LEVELS THIS MORNING AND PERSIST UNTIL LATE AFTERNOON BEFORE QUICKLY DIMINISHING. * WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ037-231915- /O.NEW.KLOX.WI.Y.0026.110323T1500Z-110323T2300Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING...PASO ROBLES...ATASCADERO 402 AM PDT WED MAR 23 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PDT THIS AFTERNOON. * TIMING: WINDS WILL REACH ADVISORY LEVELS THIS MORNING AND PERSIST UNTIL LATE AFTERNOON BEFORE QUICKLY DIMINISHING. * WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ038-231915- /O.NEW.KLOX.WI.Y.0026.110323T1500Z-110323T2300Z/ CUYAMA VALLEY- INCLUDING...CUYAMA 402 AM PDT WED MAR 23 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PDT THIS AFTERNOON. * TIMING: WINDS WILL REACH ADVISORY LEVELS THIS MORNING AND PERSIST UNTIL LATE AFTERNOON BEFORE QUICKLY DIMINISHING. * WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ051-231915- /O.NEW.KLOX.WI.Y.0026.110323T1500Z-110323T2300Z/ SAN LUIS OBISPO COUNTY MOUNTAINS- INCLUDING...SANTA LUCIA WILDERNESS AREA... MACHESNA MOUNTAIN WILDERNESS AREA 402 AM PDT WED MAR 23 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PDT THIS AFTERNOON. * TIMING: WINDS WILL REACH ADVISORY LEVELS THIS MORNING AND PERSIST UNTIL LATE AFTERNOON BEFORE QUICKLY DIMINISHING. * WINDS: SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ASR/DB
2 follow-up statements
024 WWUS76 KLOX 231852 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1152 AM PDT WED MAR 23 2011 ...GUSTY WINDS TO CONTINUE THROUGH THIS AFTERNOON... .GUSTY SOUTH WINDS AHEAD OF A COLD FRONT WILL CONTINUE TO IMPACT MOST OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES TODAY...WEAKENING AND SHIFTING TO THE WEST LATER THIS AFTERNOON AFTER THE FRONT PASSES. THESE WINDS WILL IMPACT THE MOUNTAINS AS WELL...BUT THOSE AREAS WILL BE COVERED UNDER A WINTER WEATHER ADVISORY. CAZ034>036-232300- /O.CON.KLOX.WI.Y.0026.000000T0000Z-110323T2300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- INCLUDING...SAN LUIS OBISPO...PISMO BEACH...MORRO BAY...CAMBRIA... SAN SIMEON...SANTA MARIA...LOMPOC...VANDENBERG...SANTA YNEZ... SOLVANG 1152 AM PDT WED MAR 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. * TIMING: GUSTY WINDS WILL CONTINUE INTO THE AFTERNOON BEFORE WEAKENING. * WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ037-232300- /O.CON.KLOX.WI.Y.0026.000000T0000Z-110323T2300Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING...PASO ROBLES...ATASCADERO 1152 AM PDT WED MAR 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. * TIMING: GUSTY WINDS WILL CONTINUE INTO THE AFTERNOON BEFORE WEAKENING. * WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH...STRONGEST IN THE HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ038-232300- /O.CON.KLOX.WI.Y.0026.000000T0000Z-110323T2300Z/ CUYAMA VALLEY- INCLUDING...CUYAMA 1152 AM PDT WED MAR 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. * TIMING: GUSTY WINDS WILL CONTINUE INTO THE AFTERNOON BEFORE WEAKENING. * WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH...STRONGEST IN THE HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ051-232300- /O.CON.KLOX.WI.Y.0026.000000T0000Z-110323T2300Z/ SAN LUIS OBISPO COUNTY MOUNTAINS- INCLUDING...SANTA LUCIA WILDERNESS AREA... MACHESNA MOUNTAIN WILDERNESS AREA 1152 AM PDT WED MAR 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. * TIMING: GUSTY WINDS WILL CONTINUE INTO THE AFTERNOON BEFORE WEAKENING. * WINDS: AREAS OF SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KITTELL
337 WWUS76 KLOX 232106 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 206 PM PDT WED MAR 23 2011 CAZ034>038-051-232215- /O.CAN.KLOX.WI.Y.0026.000000T0000Z-110323T2300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SAN LUIS OBISPO COUNTY MOUNTAINS- INCLUDING...SAN LUIS OBISPO...PISMO BEACH...MORRO BAY...CAMBRIA... SAN SIMEON...SANTA MARIA...LOMPOC...VANDENBERG...SANTA YNEZ... SOLVANG...PASO ROBLES...ATASCADERO...CUYAMA... SANTA LUCIA WILDERNESS AREA...MACHESNA MOUNTAIN WILDERNESS AREA 206 PM PDT WED MAR 23 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. SOUTHWEST WINDS 15 TO 25 MPH WITH ISOLATED GUSTS TO 35 MPH ARE POSSIBLE ACROSS THE INTERIOR OF SAN LUIS OBISPO COUNTY...OTHERWISE WINDS WILL BE BELOW ADVISORY LEVELS. A SECOND STORM SYSTEM WILL BRING A RETURN OF GUSTY WINDS TO THE AREA THURSDAY...POSSIBLY REQUIRING ANOTHER WIND ADVISORY. $$ WOFFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 23, 3:30 AM PDT, 32 minutes earlier.
Area forecast discussion, Mar 23, 3:30 AM PDT, 32 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 330 AM PDT WED MAR 23 2011 .SYNOPSIS... THE FIRST IN A SERIES OF LOW PRESSURE SYSTEMS WILL APPROACH THE CENTRAL COAST THIS MORNING...BRINGING RAIN...BREEZY CONDITIONS AND MOUNTAIN SNOW. A SECOND SYSTEM IS FORECAST TO ARRIVE THURSDAY AND A WEAKER THIRD SYSTEM WILL AFFECT THE AREA LATER SATURDAY. TEMPERATURES WILL BE BELOW THE SEASONAL NORMALS THROUGH SATURDAY...FOLLOWED BY DRY AND WARMING CONDITIONS THROUGH TUESDAY. && .SHORT TERM (TODAY-FRI)... A COLD 537 DM UPPER LOW IS SPINNING OFF OF THE NRN CA CST. IT IS FAIRLY VERTICALLY STACKED ABOVE A 997MB SFC LOW WITH A COLD FRONT SWEEPING OUT IN FRONT OF IT AND THE SW OUT ACROSS THE SEA. THIS FRONT WILL SWEEP THROUGH THE AREA TODAY BRINGING RAIN LOW ELEVATION SNOW AND BREEZY CONDITIONS TO ALL AREAS. AHEAD OF THE FRONT SOUTH WINDS WILL INCREASE AND LOW LEVEL WIND ADVISORIES CONDITIONS WITH GUSTS TO 35 MPH (45 MPH IN THE SLO MTNS) WILL DEVELOP. THE FRONT IS MOVING MUCH FASTER THAN SUNDAYS AND CONTAINS MUCH LESS WATER. IT WILL BE AN OK STORM BUT REALLY NOTHING SPECIAL. WHEN ALL IS SAID AND DONE THE COASTS AND VLYS WILL LIKELY SEE AROUND A HALF INCH OF RAIN WHILE THE FOOTHILLS AND MOUNTAINS WILL RECEIVE 1 TO 2 INCHES WITH LESSER AMOUNTS ACROSS THE INTERIOR AND DESERTS. 4 TO 8 INCHES OF SNOW WILL FALL BUT MORE IMPORTANTLY SNOW LEVELS WILL BE QUITE LOW STARTING OUT NEAR 4000 FEET AND THEN LOWERING TO 3500 FEET THIS EVENING. THIS WILL ALLOW SNOW TO FALL ACROSS BOTH THE TEJON (I-5) PASS AND THE SOLEDAD (SR-14) PASS AS WELL AS THE INTERIOR FOOTHILLS. THESE SNOW AMOUNTS AS WELL AS FREQUENT GUSTS TO 45 MPH PROMPTED THE ISSUANCE OF WINTER WEATHER ADVISORIES FOR THE MTNS OF SBA/VTA/LA COUNTIES. AS A VERY COLD POOL OF COLD AIR MOVES ACROSS THE NORTHERN SECTIONS THIS EVENING A SLIGHT CHC OF TSTMS WILL DEVELOP AS WELL. THE FRONT WILL EXIT THE REGION THIS EVENING AND THE SHOWER ACTIVITY WILL DECREASE. BUT THE LULL IN THE RAIN WILL ALMOST BE IMPERCEPTIBLE AS AN EVEN COLDER 521DM UPPER LOW WILL FOLLOW CLOSE ON THE HEALS OF TODAYS SYSTEM. THE TIMING ON THIS FRONT CALLS FOR THE CENTRAL COAST SEEING RAIN THURSDAY AFTERNOON AND THEN RAIN DEVELOPING OVER THE ENTIRE FORECAST AREA OVERNIGHT. THE RAIN SHOULD TURN TURN TO SHOWERS AND DIMINISH FRIDAY MORNING. MDLS DISAGREE ON THE INTENSITY OF THIS SYSTEM WITH THE NAM INDICATING IT WILL BE A LITTLE STRONGER THAN TODAY AND THE GFS AND EC SAYING THAT IT WILL BE A LITTLE WEAKER. EITHER WAY IT WILL NOT BE TOO BOTHERSOME. THE REST OF FRIDAY WILL BE COOL AND MOSTLY CLOUDY WITH A FEW LINGERING SHOWERS MILLING ABOUT. MAX TEMPS WILL BE 10 TO 15 DEGREES BELOW NORMAL. NOT MUCH OF A SPRING FOR SOCAL SO FAR. .LONG TERM (SAT-TUE)... ALL MEDIUM RANGE MDLS AGREE THAT IS WILL RAIN ON SATURDAY (OF COURSE A FEW DAYS AGO...ALL THREE MEDIUM RANGE MDLS AGREED THAT IT WOULD NOT RAIN ON SATURDAY) THIS STORM LOOKS A LITTLE WARMER THAN THE FIRST TWO AND NOT AS WET. RAIN SHOULD START OVER THE CENTRAL COAST DURING THE MORNING AND REACH L.A. DURING THE AFTERNOON. A PATTERN SWITCH OCCURS SUNDAY AS A RIDGE BUILDS INTO THE AREA BRINGING DRY AND WARMER CONDS TO THE ENTIRE AREA. BY MONDAY MAX TEMPS COULD ACTUALLY BE ABOVE NORMAL. A LITTLE INSIDE SLIDER MOVES THROUGH THE CA/NV BORDER TUESDAY AND WILL LIKELY SET UP A NORTH WIND EVENT. && .AVIATION...23/1130Z. FRONTAL SYSTEM WILL SWEEP THROUGH THE REGION TODAY AND TONIGHT. EXPECT WDSPRD LOW MVFR CONDS TO SPREAD ACROSS THE AREA TODAY... WITH CIGS POSSIBLY OCCASIONALLY INTO THE HIGH IFR CATEGORY. RAIN ACROSS THE CENTRAL COAST SHOULD REACH L.A. COUNTY IN THE AFTERNOON. CONDS SHOULD BEGIN TO IMPROVE TONIGHT AFTER THE FRONTAL PASSAGE. EXPECT A PERIOD OF GUSTY SE TO S WINDS...ESPECIALLY ACROSS SLO AND SBA COUNTIES THIS MORNING THRU MID AFTERNOON. KLAX...MODERATE CONFIDENCE IN TAF. TIMING OF THE ARRIVAL OF MVFR CIGS MAY BE OFF BY A COUPLE OF HOURS IN EITHER DIRECTION. EXPECT SE TO S WINDS TO REACH 10 KNOTS BY LATE MORNING. THERE IS A 20 PERCENT CHANCE THAT THE WIND DIRECTION WILL BE FROM 100 OR 110 DEGREES RATHER THAN 160 DEGREES. KBUR...MODERATE CONFIDENCE IN TAF. TIMING OF THE ARRIVAL OF MVFR CIGS MAY BE OFF BY A COUPLE OF HOURS IN EITHER DIRECTION. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). WINTER WEATHER ADVISORY (SEE LAXWSWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...RORKE AVIATION...BRUNO SYNOPSIS...B WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 22, 10:03 PM PDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1003 PM PDT TUE MAR 22 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-231300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1003 PM PDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TONIGHT SOUTHERLY FLOW AHEAD OF AN APPROACHING STORM SYSTEM WILL BRING GALE FORCE WINDS TO THE OUTER WATERS. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY A STORM SYSTEM WILL AFFECT THE AREA ON WEDNESDAY BRINGING A COLD AND UNSTABLE AIR MASS TO THE AREA. THIS STORM WILL BRING SNOW TO THE MOUNTAIN PASSES AND WILL CREATE HAZARDS FOR PEOPLE TRAVELING INTO AND THROUGH THE MOUNTAINS. GUSTY SOUTHERLY WINDS WILL ALSO AFFECT THE COASTAL WATERS AND POSSIBLY COASTAL AND VALLEY LOCATIONS NORTH OF POINT CONCEPTION. A SLIGHT CHANCE OF THUNDERSTORMS IS ALSO POSSIBLE ON WEDNESDAY AFTERNOON AND EVENING. ANOTHER STORM SYSTEM IS EXPECTED THURSDAY INTO EARLY FRIDAY...AND AGAIN SATURDAY. * WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:24 PM PDT | Winter Storm Watch | LOX | 14 hr | |
| Mar 23, 2:28 PM PDT | Gale Warning | LOX | 31 hr | |
| Mar 23, 2:28 PM PDT | Small Craft Advisory for Hazardous Seas | LOX | 19 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.